Follow
Share

She never did before started six months ago i started seeing her shake and no doctor ever told us why?? She was on risperdal low dose in morning and evening. She was on and off adavan for 6 months prior to risperdal. She has dementia and mental issues we are dealing with as well, but the shaking is not normal. It's a mild shaken but it is still shaking. WHY?? Please help!

This question has been closed for answers. Ask a New Question.
Just curious if you consulted her doctor?
Helpful Answer (0)
Report

Low blood sugar makes my hands shake. Does your mother have diabetes? Actually there are a LOT of things that could be causing this. That's why talking to the doctor is important.
Helpful Answer (0)
Report

Prozac makes my hands shake, but it keeps me sane! I just use a lower dose, and it's less of a problem. Is it more noticeable morning or evening? Before or after meals? before or after medication?

Don't panic, but do go to the doctor.
Helpful Answer (0)
Report

How is her gait? Does she walk the same way she always has? Has her handwriting changed? For example, is it small and cramped? Are there any other changes to her physical symptoms?

I agree with stevensmom -- pursue this with the doctor.
Helpful Answer (0)
Report

Have you asked the doctor(s) directly about the shaking hands? If they do not know, they should send you to a specialist...Since you are so concerned, keep pushing. Best wishes in finding some answers.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.